Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ACUFOCUS, INC. KAMRA; CORNEAL INLAY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ACUFOCUS, INC. KAMRA; CORNEAL INLAY
Model Number
ACI 7000
Medical Device Problem Code
No Apparent Adverse Event (3189)
Health Effect - Clinical Code
Loss of Vision (2139)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device remains implanted.
Event or Problem Description
The patient was reported to have difficulty seeing and was treated with durezol followed by restasis and another round of steroids.
New Search
Submit an Adverse Event Report
Brand Name
KAMRA
Common Device Name
CORNEAL INLAY
Manufacturer
(Section D)
ACUFOCUS, INC.
32 discovery
suite 200
irvine CA 92618
MDR Report Key
5765225
Report Number
3008401069-2016-00011
Device Sequence Number
86
Product Code
LQE
UDI-Device Identifier
00813359020007
UDI-Public
00813359020007
Combination Product (Y/N)
N
Initial Reporter State
CA
Initial Reporter Country
US
PMA/510(K) Number
P120023
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
06/28/2016
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Expiration Date
05/27/2017
Device Model Number
ACI 7000
Device Catalogue Number
76043
Device Lot Number
A563-0515
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
06/08/2016
Initial Report FDA Received Date
07/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;